Welcome to the homepage of Joseph Ross

==================================================

Research

A characterization of seminormal schemes. Journal of Algebra, 323(5):1494-1502, 2010. pdf Corrigendum 323(11):3155-3156, 2010. pdf
The incidence divisor of cycles in projective space. Communications in Algebra, 40(2): 375-378, 2012. pdf
The Hilbert-Chow morphism and the incidence divisor: zero-cycles and divisors. Journal of Pure and Applied Algebra, 215(11):2586-2599, 2011. pdf
The Hilbert-Chow morphism and the incidence divisor. Documenta Mathematica, 16: 513-543, 2011. pdf
Cohomology theories with supports. International Mathematics Research Notices 2014; doi: 10.1093/imrn/rnt352. pdf
Cohomology of presheaves with oriented weak transfers. pdf
An approach to intersection theory on singular varieties using motivic complexes (with Eric Friedlander). Submitted. pdf
Intersections via resolutions. Submitted. pdf

==================================================

Teaching

Math 118 (Fundamental Principles of Calculus), two sections, Fall 2013.
Math 125 (Calculus I) at USC, two sections, Fall 2012.
Riemann Surfaces II at Universität Duisburg-Essen, Summer 2010.
Calculus I, II at Columbia University, Spring 2008, Fall 2007, Summer 2006.

==================================================

Here is a current CV. (Updated February 3, 2014.)

You can e-mail me at: josephr AT you-ess-cee DOT edu